MAUDE Adverse Event Report: RAPID-MEDICAL LTD COMANECI; COMANECI 17

RAPID-MEDICAL LTD COMANECI; COMANECI 17
Model Number ANPP7199
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.Therefore, the root cause of the event cannot be determined.Coil protrusion is a known potential complication associated with the use of coil embolization assist devices, including comaneci.However, according to physician report, it is possible that the protruding of the subject device into the aneurysm, as it was being withdrawn, may have been associated to the patient's challenging acute basilar-pca angle.
 
Event or Problem Description
It was reported that during treatment of a wide-necked basilar tip aneurysm, the comaneci 17 was protruded into the aneurysm coil mass as it was being withdrawn.After multiple manipulations the physician withdrew the device and completed the aneurysm coiling procedure, however one coil remained herniated into the parent artery.There was no reported patient injury or clinical consequence.The patient is reported to be doing well.

Brand Name
COMANECI
Common Device Name
COMANECI 17
Manufacturer (Section D)
RAPID-MEDICAL LTD
carmel building, p.o. box 337,
yokneam, israel 20692 05
IS  2069205
MDR Report Key12337259
Report Number3009957947-2021-00006
Device Sequence Number3937258
Product Code PUU
UDI-Device Identifier07290015107150
UDI-Public(01)07290015107150(17)230731(10)210304CS01
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DEN170064
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberANPP7199
Device Catalogue NumberANPP7199
Device Lot Number210304CS01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;